# SDR TIMA20180223004

- Difficulty date: February 13, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N236AL
- Make and model: Beech C-99
- Aircraft serial: U236
- Aircraft time: 24,646 hours, 37,510 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 185F035
- Part serial: 50562436
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST-FLIGHT INSPECTION, FOUND A CHUNK OF RE-TREAD MISSING.
